# SDR CLCA10112010.1

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N985AR
- Make and model: Doug MD-11F
- Aircraft serial: 48430
- Aircraft time: 6,363,960 hours, 9,249 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Contaminated
- Location: Fire Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DESCENT INTO MIA, FIRE DETECT (3) FAIL INTERMITENT.  CLEANED CONTAMINATION AT THE FIRE LOOP DETECTIVE UPPER RT.  RTS FDCV PASSED IAW 26-11-02.  AIRCRAFT RETURNED TO SERVICE.
